RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 166, Number 5, Pages 1076–1079 (Mi dan32093)  

This article is cited in 2 scientific papers (total in 2 papers)

PHYSICS

Nonstationary problems of quantum mechanics and the Laplace transformation

Yu. N. Demkov

Leningrad State University

Full text: PDF file (571 kB)

Bibliographic databases:

Document Type: Article
UDC: 530.145.6+517.63
Presented: V. A. Fok
Received: 26.05.1965

Citation: Yu. N. Demkov, “Nonstationary problems of quantum mechanics and the Laplace transformation”, Dokl. Akad. Nauk SSSR, 166:5 (1966), 1076–1079

Citation in format AMSBIB
\Bibitem{Dem66}
\by Yu.~N.~Demkov
\paper Nonstationary problems of quantum mechanics and the Laplace transformation
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 166
\issue 5
\pages 1076--1079
\mathnet{http://mi.mathnet.ru/dan32093}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0204043}


Linking options:
  • http://mi.mathnet.ru/eng/dan32093
  • http://mi.mathnet.ru/eng/dan/v166/i5/p1076

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. K. Kazanskii, “Born method in the problem of entry of a term into the continuum through a sloping boundary”, Theoret. and Math. Phys., 37:1 (1978), 892–904  mathnet  crossref  mathscinet
    2. I. Yu. Tolstikhina, V. P. Shevelko, “Collision processes involving heavy many-electron ions interacting with neutral atoms”, Phys. Usp., 56:3 (2013), 213–242  mathnet  crossref  crossref  adsnasa  isi  elib  elib
  • Number of views:
    This page:28
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019